# SDR USAA2014110300018

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 67,085 hours, 9,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367605600200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK DELAMINATION ON FLOOR PANEL 151NF BETWEEN FRAME 58 TO 60 & BETWEEN Y140 TO Y800.  REPLACED FLOOR PANEL 151NF IAW SRM 53-02-00-201 PARA 5I FIG 211.
